# SDR F3LA2009111600228

- Difficulty date: November 6, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N943FR
- Make and model: Airbus A319-112
- Aircraft serial: 2518
- Aircraft time: 17,169 hours, 7,064 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347217220400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NON ROUTINE C073981. DURING DEN C3 C-CHECK, INSP, NOTED CORROSION IN THE AFT CABIN AREA ON THE FLOOR SUPPORT Y1292 BETWEEN FRAME 66 AND FRAME 68.  MX REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 53-00-14, SRM 51-42-11 AND SRM 51-44-11.
